MathSciNet Relay Station
MathSciNet bibliographic data
MR1876801 (2003c:18014) 18F20 (14F35 18G30 55U40)
Blander, Benjamin A. Local projective model structures on simplicial presheaves. $K$-Theory 24 (2001), no. 3, 283–301.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement